# SDR CA050517007

- Difficulty date: April 27, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,158 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7603 · Power Lever
- Part: Arm
- Part number: 509440763
- Condition: Worn
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER AN UNEVENTFUL FLT, CREW UNABLE TO GET THE RT ENGINE TO DROP BELOW 78 PERCENT NG AND IT HAD INSUFFICIENT REVERSE.  MAINTENANCE INVESTIGATED AND FOUND THAT THE PIVOT ARM (50-944076-3) ON THE CAM CLUSTER HAD WORN ALLOWING IT TO SLIP ON THE CAM, CHANGING THE RELATIONSHIP BETWEEN THE POWER LEVER AND THE FUEL CONTROL UNIT.  THIS CAUSED THE LOSS OF THE REVERSE CAPABILITY AND THE 78 PERCENT NG WITH THE POWER LEVER SET AT IDLE.  THE BOLT SECURING THE PIVOT ARM WAS TIGHTEN TO STOP THE SLIPPING BUT THE SLOT IN THE PIVOT ARM BOTTOMED OUT BEFORE IT WAS TIGHT ENOUGH TO BE SECURE.  THE PIVOT ARM WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  SEE ATTACHED PICTURES.
